# SDR CA010501008

- Difficulty date: April 16, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cndair CL6002A12
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) R/H WINDSHIELD CRACKED WHILE ON APPROACH. MAINTENANCE REMOVED AND REPLACED RT WINDSHIELD WITH NEW UNIT. AIRCRFT BACK IN SERVICE.
